# SDR GTIA2020102635413

- Difficulty date: October 26, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 28,071 hours, 12,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST REQUIRES SERVICE.  SERVICED L1 DOOR ASSIST W/NITROGEN, IAW AMM 52-10-00.
